# SDR DALA2020121004040

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Migrated
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND MIGRATED BUSHING ON AFT ENGINE MOUNT SHEAR PINS IN THE PYLON BULKHEAD AT NACELLE STATION 191.  BUSHING REPLACED, PER SRM 54-51-02.
